Thanks Thanks:  0
Likes Likes:  0
Results 1 to 2 of 2
  1. #1
    Join Date
    Aug 2006
    Location
    Texas
    Posts
    703
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Side Effects of Risperdal

    Has anyone suffered from really bad joint pain when taking this drug? I am having this and I couldn't figure out why and then I looked at the possible side effects online and joint pain was listed as uncommon but possible. I have not called the doctor about it but I could hardly stand still today for more than about 5 minutes without severe hip pain on both sides.

    Thank you.

    TG

  2. #2
    Join Date
    Nov 2004
    Posts
    4,104
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Side Effects of Risperadol

    Definitely call your doctor today and let him know about the joint pain. He'll probably want to change your medication, TG.

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.